I wanted to ask people who took Nux Vomica or people who know, the following:
I took Nux Vomica 200CH first seven days, two pills per day, and i felt slightly better, but then, after 2 months my former symptoms have returned even worse than they were before. Meaning: I was extremely angry and I was getting very very nervous from stupid things, my heart was beating like crazy. And then, I took a big dose of Nux Vomica (my doc said that i could not get Nux VOmica after this dose never again), and since then, I have these sorts of symptoms like panic attacks in the night, insomnia, like a pressure on my chest wich gives me breathing difficulties,dizzyness, and I wake up in the night with my pulse 140-150 and my heart beating like crazy.
My doctor didnt seem to be worried at all, and gave me different teas and Lachesis (200ch for one week) but I dont seem to be getting ALOT better... MY mother who took IGNATIA says that she had the same symptoms worse and worse and one night she had the pulse 160 and then after everything stopped and she was better thanever and all the symtomps dissapeared.
SO does anyone know if all these are normal and how long will they last? Because I am getting tired and my life has taken a change due to the fact that i got fired from work because i was missing alot, i couldnt do my job properly and such...
oana122589 on 2010-12-30
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.